RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 191–195 (Mi mz4264)  

Covering a convex polygon by triangles with fixed vertices

A. V. Bogomol'naya, F. L. Nazarov, S. E. Rukshin


Full text: PDF file (462 kB)

English version:
Mathematical Notes, 1988, 44:2, 586–589

Bibliographic databases:

Received: 30.06.1986

Citation: A. V. Bogomol'naya, F. L. Nazarov, S. E. Rukshin, “Covering a convex polygon by triangles with fixed vertices”, Mat. Zametki, 44:2 (1988), 191–195; Math. Notes, 44:2 (1988), 586–589

Citation in format AMSBIB
\Bibitem{BogNazRuk88}
\by A.~V.~Bogomol'naya, F.~L.~Nazarov, S.~E.~Rukshin
\paper Covering a convex polygon by triangles with fixed vertices
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 191--195
\mathnet{http://mi.mathnet.ru/mz4264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969267}
\zmath{https://zbmath.org/?q=an:0666.52007|0649.52007}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 586--589
\crossref{https://doi.org/10.1007/BF01159252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300017}


Linking options:
  • http://mi.mathnet.ru/eng/mz4264
  • http://mi.mathnet.ru/eng/mz/v44/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020